# SDR ASOA20120212017

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 23,969 hours, 13,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 728755611800000D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EXIT MARKER NEAR THE MAIN CABIN DOOR WAS INOPERATIVE. MX R & R THE AFFECTED LIGHTP, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
